Publication detail
On the asymptotics of superlinear differential equations with a delayed argument
DVOŘÁKOVÁ, S.
Czech title
Asymptotické odhady v superlineárních diferenciálních rovnicích se zpožděním
English title
On the asymptotics of superlinear differential equations with a delayed argument
Type
journal article - other
Language
en
Original abstract
This paper formulates the asymptotic estimates of a superlinear differential equation with variable time delay. These estimates are given in terms of auxiliary functional equations and inequalities. The general results are applied to particular cases of the studied nonlinear equation.
Czech abstract
Ve článku jsou formuluvány asymptotické odhady řešení superlineárních rovnic se zpožděnou časovou proměnnou. Odhady jsou provedeny díky pomocným fukncionálním rovnicím a nerovnostem. Hlavní výsledek je aplikován na jednoduché příklady ve studovaných nelineárních rovnicích.
English abstract
This paper formulates the asymptotic estimates of a superlinear differential equation with variable time delay. These estimates are given in terms of auxiliary functional equations and inequalities. The general results are applied to particular cases of the studied nonlinear equation.
Keywords in English
Nonlinear delay differential equation, functional equation, functional inequality, asymptotic behaviour.
RIV year
2006
Released
01.12.2006
Publisher
Univerzity of Žilina
Location
Žilina
ISSN
1336-149X
Journal
Studies of the University of Žilina
Volume
20
Number
1
Pages from–to
31–38
Pages count
8
BIBTEX
@article{BUT44809,
author="Stanislava {Dvořáková},
title="On the asymptotics of superlinear differential equations with a delayed argument",
journal="Studies of the University of Žilina",
year="2006",
volume="20",
number="1",
month="December",
pages="31--38",
publisher="Univerzity of Žilina",
address="Žilina",
issn="1336-149X"
}